# SDR IPXA2020073108418

- Difficulty date: July 18, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Landing
- Part number: ARB71162
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LEFT WING FUEL ACCESS PANEL (535AB) LANDING HAD 9 FASTENER HOLES WITH CRACKS.  REPAIRED THE LT WING FUEL ACCESS PANEL (535AB) LANDING IAW SRM 57-20-02 REPAIR 5 FIG. 201. (MINOR)
